# SDR ZZDA2010577

- Difficulty date: November 10, 2010
- Submitted: November 13, 2010
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, DOOR BUMPER AREA CEILING SUPPORT BEAM, STA 389, RBL 1, GOUGED.  ACCOMPLISHED CEILING SUPPORT BEAM BLENDING AND REWORK PER 17-5320-2663 AND EA 17-53-02913IR.
